# SDR AALA951426

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY PASSENGER SEAT 1E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
